Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Unique continuation for the magnetic Schrödinger operator with singular potentials


Authors: Naiara Arrizabalaga and Miren Zubeldia
Journal: Proc. Amer. Math. Soc. 143 (2015), 3487-3503
MSC (2010): Primary 35B60, 35J10, 35Q60
DOI: https://doi.org/10.1090/S0002-9939-2015-12728-1
Published electronically: April 2, 2015
MathSciNet review: 3348791
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study unique continuation theorems for the magnetic Schrödinger equation via Carleman estimates. We use integration by parts techniques in order to show these estimates. We consider electric and magnetic potentials with strong singularities at the origin and some decay at infinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35B60, 35J10, 35Q60

Retrieve articles in all journals with MSC (2010): 35B60, 35J10, 35Q60


Additional Information

Naiara Arrizabalaga
Affiliation: Departamento de Matemáticas, Universidad del País Vasco, UPV/EHU, Apartado 644, 48080, Bilbao, Spain.
Email: naiara.arrizabalaga@ehu.es

Miren Zubeldia
Affiliation: Department of Mathematics and Statistics, University of Helsinki, P.O. Box 68, FI00014, Helsinki, Finland
Email: miren.zubeldia@helsinki.fi

DOI: https://doi.org/10.1090/S0002-9939-2015-12728-1
Keywords: Unique continuation theorem, Carleman estimates, magnetic Schr\"odinger operator, singular potentials
Received by editor(s): December 19, 2013
Published electronically: April 2, 2015
Communicated by: Joachim Krieger
Article copyright: © Copyright 2015 American Mathematical Society